Ahmed Y. Abdelwanis ; Abdelkarim Boua - On generalized derivations of partially ordered sets

cm:9488 - Communications in Mathematics, July 4, 2019, Volume 27 (2019), Issue 1 - https://doi.org/10.2478/cm-2019-0006
On generalized derivations of partially ordered setsArticle

Authors: Ahmed Y. Abdelwanis ; Abdelkarim Boua

    Let P be a poset and d be a derivation on P. In this research, the notion of generalized d-derivation on partially ordered sets is presented and studied. Several characterization theorems on generalized d-derivations are introduced. The properties of the fixed points based on the generalized d-derivations are examined. The properties of ideals and operations related with generalized d-derivations are studied.


    Volume: Volume 27 (2019), Issue 1
    Published on: July 4, 2019
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 84 times.
    This article's PDF has been downloaded 60 times.